Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 49, NWS Denver/Boulder, CO

May 27, 2023Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 27, 2023, 3:46 PM MDT for Weld County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2023, 3:46 PM MDT (21:46 UTC)
Expired
May 27, 2023, 4:30 PM MDT
In force
44 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Weld County, CO

The radar

The Denver radar (KFTG), 40 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:01 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 347 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

091 
WUUS55 KBOU 272146
SVRBOU
COC123-272230-
/O.NEW.KBOU.SV.W.0049.230527T2146Z-230527T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
346 PM MDT Sat May 27 2023

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  South central Weld County in northeastern Colorado...

* Until 430 PM MDT.

* At 346 PM MDT, a severe thunderstorm was located over Keenesburg,
  or 23 miles southeast of Greeley, moving north at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
           vehicles is expected.

* This severe thunderstorm will remain over mainly rural areas of
  south central Weld County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4003 10447 4004 10462 4034 10463 4026 10430
TIME...MOT...LOC 2146Z 187DEG 16KT 4012 10455 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RODRIGUEZ
4 follow-up statements
502 
WWUS55 KBOU 272155
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
355 PM MDT Sat May 27 2023

COC123-272230-
/O.CON.KBOU.SV.W.0049.000000T0000Z-230527T2230Z/
Weld CO-
355 PM MDT Sat May 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTH CENTRAL WELD COUNTY...

At 355 PM MDT, a severe thunderstorm was located near Keenesburg, or
20 miles southeast of Greeley, moving north at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
         vehicles is expected.

Locations impacted include...
Keenesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4008 10446 4011 10461 4034 10463 4027 10433
TIME...MOT...LOC 2155Z 187DEG 16KT 4016 10454 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RODRIGUEZ
640 
WWUS55 KBOU 272205
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
405 PM MDT Sat May 27 2023

COC123-272230-
/O.CON.KBOU.SV.W.0049.000000T0000Z-230527T2230Z/
Weld CO-
405 PM MDT Sat May 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTH CENTRAL WELD COUNTY...

At 405 PM MDT, a severe thunderstorm was located 5 miles east of
Milton Reservoir, or 18 miles southeast of Greeley, moving north at
20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
         vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of south
central Weld County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4011 10446 4015 10459 4031 10462 4024 10435
TIME...MOT...LOC 2205Z 187DEG 16KT 4021 10454 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RODRIGUEZ
159 
WWUS55 KBOU 272215
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
415 PM MDT Sat May 27 2023

COC123-272230-
/O.CON.KBOU.SV.W.0049.000000T0000Z-230527T2230Z/
Weld CO-
415 PM MDT Sat May 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTH CENTRAL WELD COUNTY...

At 415 PM MDT, a severe thunderstorm was located 5 miles east of
Milton Reservoir, or 16 miles southeast of Greeley, moving north at
20 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of south
central Weld County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4014 10455 4029 10455 4024 10435 4011 10446
TIME...MOT...LOC 2215Z 187DEG 16KT 4025 10453 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

RODRIGUEZ
018 
WWUS55 KBOU 272225
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
425 PM MDT Sat May 27 2023

COC123-272235-
/O.EXP.KBOU.SV.W.0049.000000T0000Z-230527T2230Z/
Weld CO-
425 PM MDT Sat May 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WELD COUNTY WILL
EXPIRE AT 430 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

LAT...LON 4014 10455 4029 10455 4024 10435 4011 10446
TIME...MOT...LOC 2225Z 187DEG 16KT 4024 10453 

$$

RODRIGUEZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:07 PM MDT, 39 minutes earlier.

Area forecast discussion, May 27, 3:07 PM MDT, 39 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
307 PM MDT Sat May 27 2023

.SHORT TERM...(This evening through Sunday)
Issued at 255 PM MDT Sat May 27 2023

Storms have formed this afternoon in an environment that has ample
instability. The SPC mesoanalysis shows over 2,000 j/kg in Weld,
Morgan, and Logan counties with over 1,500 j/kg across the rest of
the far eastern plains. An 18Z sounding from the BACS team near
Nunn, CO verified this instability with most unstable CAPE of
around 2,500 j/kg. That sounding also indicated the lack of deep
layer shear. The surface to 6km bulk shear was 21 knots. The low
level shear was also lacking with surface to 3km SRH of 1 knot.
Winds in the free atmosphere were all from the southwest. As a
result, these storms are producing nice updrafts but the lack of
shear is keeping them from becoming severe at the moment. Once we
get into the later afternoon, the shear may increase slightly
along and just south of the Cheyenne Ridge which will allow a
couple storms to reach severe limits with large hail and strong
winds the primary threats. A Severe Thunderstorm Watch was issued
for Weld, Morgan, and Logan Counties. Farther south in and near
Lincoln County, it appears there will be another focus for strong
storms there. There is slightly better shear down there and a
severe storm or two is possible there. In our collaboration call
with SPC about the Severe Thunderstorm Watch, Lincoln County was
mentioned for the possible inclusion in the watch. However, since
it is a lone county that has that threat and the surrounding
counties don't have a similar threat, there was no watch issued
there.

Models are becoming less certain now about the chance for storms
later in the evening and overnight. The NAM Nest doesn't have much
in the way of storms while the HRRR still has good coverage. PoPs
were generally kept about the same as the previous forecast with
PoPs in the 20-50 percent range most of the night across the far
northeast corner.

On Sunday, a shortwave trough will move past our CWA with weak NVA
overhead. Ridging will develop which should limit the forcing for
storms and the storm coverage will be much lower than the past
couple days as a result. The focus for storms will be along the
Cheyenne Ridge and Palmer Divide as weak low level convergence
will aid with lift there. Over the urban corridor towards Last
Chance, there will be very few storms due to the lack of forcing
and lower instability. With winds aloft becoming westerly, the
directional shear will increase. It is not completely out of the
question that a severe storm or two forms but the threat is very
limited. Otherwise, high temperatures will be near normal.

.LONG TERM...(Sunday night through Saturday)
Issued at 144 PM MDT Sat May 27 2023

High over low (Rex) blocking pattern to prevail through the
middle of next week. This block never really breaks down. For mid
to late next week, the high amplifies as it slowly retrogrades
westward, but remains to the east of Colorado. For Sunday night
through Tuesday, a closed low slowly drifts south-southeast along
the California coast. This low will induce ridging ahead of it
over the Central and Southern Rockies. Expect this to bring
subsidence and drier air. With the drier air and ridging in place,
temperatures should be warmer for Monday, Tuesday, and possibly
Wednesday with highs in the lower to mid 80s over northeast
Colorado. Still should be enough moisture and instability around
for isolated to scattered afternoon showers and thunderstorms.
This activity should be weaker than the convection of the past few
days.

Ridging slides off to the northeast as the California low moves
inland over the Desert Southwest on Wednesday. Moisture will
increase and lead to a better chance for showers and
thunderstorms. This low weakens and lifts north across Colorado on
Thursday. A new low replaces this low over the Desert Southwest,
which will keep a southerly flow aloft over the state through next
week. Better moisture is expected to remain in place, bringing
good chances for showers and thunderstorms each day. The increase
in moisture and clouds will lead to cooler temperatures with highs
in the 70s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1133 AM MDT Sat May 27 2023

Winds this afternoon will be light until about 19-20Z when
southerly winds increase. The threat for storms to impact DEN
seems to be increasing so a TEMPO was added for thunderstorms this
afternoon. Gusty winds up to 35 knots and small hail would be the
primary impacts from a storm that comes overhead. Storms are
possible at the other terminals but there is a lower chance.

Confidence is also growing that a nighttime wave of storms will
move across DEN. This will be timed with the axis of a shortwave
trough that moves through and it taps into the unrealized
instability from the afternoon. Another TEMPO group was added for
DEN as this wave moves across. Afterwards, winds will become
weaker and trend towards drainage. Tomorrow, there will be a low
chance of storms.

&&

.HYDROLOGY...
Issued at 255 PM MDT Sat May 27 2023

Storms will be less intense on Sunday with lower coverage over the
burn areas. While flash flooding is not expected, there remains a
limited threat.

There will be a slight decrease in moisture for early next week,
but isolated to scattered showers and storms are still expected
each day. Better moisture is expected to return by Wednesday,
which may lead to an increase in the flash flood threat for the
burn areas starting Wednesday.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Danielson
LONG TERM...Meier
AVIATION...Danielson
HYDROLOGY...Danielson/Meier
Hazardous weather outlook, May 27, 10:50 AM MDT, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1050 AM MDT Sat May 27 2023

COZ030>051-281700-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1050 AM MDT Sat May 27 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected this afternoon and evening. A
few of these storms may be severe across the eastern plains, with
large hail and damaging winds as the main threats. the primary
location for the severe storms would be Weld, Morgan, and Lincoln
Counties. A limited threat of burn scar flash flooding is also
possible today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Sunday through Tuesday, moisture and instability will somewhat
decrease. This will lead to fewer showers and thunderstorms.
However, isolated to scattered afternoon showers and
thunderstorms are still expected. Moisture and instability begin
to increase by Wednesday, which should bring a better chance for
showers and thunderstorms for the later part of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

In the hours before

Special weather statement, May 27, 2:04 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Denver CO
204 PM MDT Sat May 27 2023

COZ040-043-045-272100-
Central and South Weld County CO-
Central and East Adams and Arapahoe Counties CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
204 PM MDT Sat May 27 2023

...Strong thunderstorms will impact portions of south central Weld
and central Adams Counties through 300 PM MDT...

At 204 PM MDT, Doppler radar was tracking thunderstorms capable of
producing a landspout tornado along a line extending from near
Hudson to 9 miles northeast of D.I.A Terminal and Concourses to far
eastern Aurora, or along a line extending from 26 miles south of
Greeley to 44 miles southwest of Fort Morgan to 21 miles east of
Denver. Movement was northeast at 15 mph.

HAZARD...Landspouts possible, winds in excess of 40 mph, and half
         inch hail.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.
         Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Northeastern Aurora, Hudson, Bennett, Keenesburg, Manila Village,
Prospect Valley and Strasburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If a tornado is spotted seek shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

&&

LAT...LON 4024 10444 3999 10433 3974 10433 3974 10458
      3994 10459 4011 10473
TIME...MOT...LOC 2004Z 244DEG 6KT 4006 10462 3994 10453 3975 10455

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

BARJENBRUCH
Special weather statement, May 27, 3:10 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Denver CO
310 PM MDT Sat May 27 2023

COZ039-040-043-272200-
Central and South Weld County CO-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
310 PM MDT Sat May 27 2023

...Strong thunderstorms will impact portions of southwestern Weld,
western Arapahoe, Denver, western Adams and east central Boulder
Counties through 400 PM MDT...

At 309 PM MDT, Doppler radar was tracking thunderstorms capable of
producing a landspout tornado along a line extending from 4 miles
southwest of Mead to Todd Creek to near Greenwood Village, or along
a line extending from 21 miles southwest of Greeley to 60 miles west
of Fort Morgan to 6 miles south of Denver. Spotters reported brief
funnel clouds near Dacono in southwest Weld County.  A stronger
storm near Erie was producing penny sized hail. Movement was
northeast at 15 mph.

HAZARD...Landspouts possible, winds in excess of 40 mph, and penny
         size hail.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.
         Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Denver, Aurora, eastern Thornton, Centennial, southeastern Longmont,
northeastern Broomfield, Commerce City, Brighton, Erie, Greenwood
Village, Firestone, Denver International Airport, D.I.A Terminal and
Concourses, Frederick, Fort Lupton, Milliken, Lochbuie, Dacono, Mead
and Platteville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If a tornado is spotted seek shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

&&

LAT...LON 3997 10451 3958 10461 3959 10461 3960 10463
      3960 10467 3961 10468 3962 10471 3961 10473
      3959 10474 3957 10477 3957 10497 3994 10493
      4012 10515 4031 10488
TIME...MOT...LOC 2109Z 216DEG 12KT 4018 10502 3997 10488 3963 10492

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BARJENBRUCH
Special weather statement, May 27, 3:23 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Denver CO
323 PM MDT Sat May 27 2023

COZ038-043-272215-
Central and South Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
323 PM MDT Sat May 27 2023

...Strong thunderstorms will impact portions of northwestern Weld and
east central Larimer Counties through 415 PM MDT...

At 323 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout tornado along a line extending from
near Wellington to 4 miles south of Windsor to 3 miles south of
Johnstown, or along a line extending from 10 miles northeast of Fort
Collins to 9 miles west of Greeley to 38 miles north of Denver.
Movement was northeast at 30 mph.

HAZARD...Landspouts possible, winds in excess of 40 mph, and penny
         size hail.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.
         Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eastern Fort Collins, Greeley, northeastern Loveland, Windsor, Evans,
Johnstown, Wellington, Milliken, Berthoud, Eaton, Mead, Severance,
Platteville, LaSalle, Ault, Gilcrest, Pierce, Timnath and Nunn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If a tornado is spotted seek shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

&&

LAT...LON 4083 10473 4023 10469 4022 10502 4078 10505
TIME...MOT...LOC 2123Z 219DEG 24KT 4068 10497 4041 10492 4029 10494

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BARJENBRUCH

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:28 PM MDTAreal Flood AdvisoryBOUAdams, Logan, Morgan, Washington92 min
May 26, 6:56 PM MDTSpecial Weather StatementBOUWashington64 min
May 26, 7:06 PM MDTTornado Warning Tornado observedBOUWashington24 min
May 27, 1:54 PM MDTAreal Flood AdvisoryBOULarimer3 hr
May 27, 2:04 PM MDTSpecial Weather StatementBOUAdams56 min
May 27, 2:12 PM MDTFlash Flood WarningBOULarimer3 hr
May 27, 3:10 PM MDTSpecial Weather StatementBOUDenver50 min
May 27, 3:23 PM MDTSpecial Weather StatementBOUWeld52 min
May 27, 3:26 PM MDTSevere Thunderstorm WarningBOULarimer, Weld49 min
May 27, 3:27 PM MDTSevere Thunderstorm WarningBOUWeld30 min
May 27, 3:50 PM MDTSevere Thunderstorm WarningBOULarimer, Weld27 min
May 27, 4:36 PM MDTSpecial Weather StatementBOUDenver39 min
May 27, 4:54 PM MDTFlash Flood WarningBOULarimer3 hr
May 27, 5:02 PM MDTSevere Thunderstorm WarningBOUAdams, Weld43 min
May 27, 5:43 PM MDTSevere Thunderstorm WarningBOUWeld32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.